| Model Number |
SRF-220 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade unknown.
Event or Problem Description
Patient reported capsular contracture baker grade unknown.This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Reason for reoperation: capsular contracture baker grade iii.
Event or Problem Description
Patient later reported capsular contracture, baker grade iii.
Event or Problem Description
Patient reported, capsular contracture, baker grade unknown.Patient, later reported, that the baker grade of the capsular contracture is iii.Healthcare professional, additionally reported, that the baker grade of the capsular contracture is iv.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: capsular contracture: unable to confirm as it is a medical event not related to the device.Additional observations: deformation observed.No further actions are required as no manufacturing issues are observed.Additional, changed, and/or corrected data: d9, h3, h6.
Event or Problem Description
Patient reported capsular contracture baker grade unknown.Patient later reported that the baker grade of the capsular contracture is iii.Healthcare professional additionally reported that the baker grade of the capsular contracture is iv.Device has been explanted and replaced.